Facebook Pixel

Why cant a doctor help me.....

By February 21, 2015 - 9:48am
Rate This

Ok here i go December the 17 was my last day of my period...we had sex that day...around January i was expecting it to come but it did a no show. Around the last 4weeks i have been tired..craving..moody...oh wait NAUSATED all day on and off but the morning be the worst....backaches lay on my tummy just uncomfortable. I took so many home pregnancy test came negative on 2-4 my doctor did an blood test that came back negative. Then feb 5 i seen fresh blood for two days no heaviness no blood clots just 2days stoop then two days i spotted....then February 17 n 18 just wipe light pink only on tissue then 2-20 had a pelvic ultrasound it show no signs of pregnancy... my doctor told me i just have it my head (how mean) i told him you are a doctor help me then so he gave me zofrans but they quick to give u a pill but cant see whats wrong with you. So this morning at 5:30am im so nauseated it dont make sense can some one please help me??? Im all open for suggestions....

Add a Comment3 Comments

Ok but why are im having these symptoms. Who wants to be nausea for 4wks doe. Not I!!! No ion have cancer or no illness i bern having periods since i was 13 my last was 12,17 this is February 22. Im not taking no pill to control a period. When they come regular.

February 22, 2015 - 1:16pm
Guide (reply to Naavasia)


The reason you are having these symptoms is most likely due to hormonal imbalances.  You can have your hormone levels tested, and also I suggest you have your thyroid examined as well.


February 22, 2015 - 1:27pm

Hello and thank you for sharing.  I understand how frustrating it is not to find answers from the doctor.  I'd love to give you some helpful information on the subject.

First of all, any dangerous causes would have been spotted by the ultrasound, so you can be sure you do not have anything like cysts, or cancer.  

Unfortunately, the best way to regulate periods and treat negative symptoms is to take a pill: oral contraception.  These pills give your body to necessary hormones to have regular period free of the awful symptoms.


February 21, 2015 - 9:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!